مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

474
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

211
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

Scattered data approximation of fully fuzzy data by quasi-interpolation

Pages

  63-72

Abstract

 Fuzzy Quasi-interpolations help to reduce the complexity of solving a linear system of equations compared with Fuzzy interpolations. Almost all fuzzy Quasi-interpolations are focused on the form of e f : R → F(R) or e f : F(R) → R. In this paper, we intend to offer a novel fuzzy Radial basis function by the concept of source distance. Then, we will construct a fuzzy linear combination of such basis functions in order to introduce a fully fuzzy Quasi-interpolation in the form of e f : F(R) → F(R). Also the error estimation of the proposed method is proved in terms of the fully fuzzy modulus of continuity which will be introduced in this paper. Finally some examples have been given to emphasize the acceptable accuracy of our method.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    SHAKIBI, K., AMIRFAKHRIAN, M., & KANSA, E.J.. (2019). Scattered data approximation of fully fuzzy data by quasi-interpolation. IRANIAN JOURNAL OF FUZZY SYSTEMS, 16(3 ), 63-72. SID. https://sid.ir/paper/113313/en

    Vancouver: Copy

    SHAKIBI K., AMIRFAKHRIAN M., KANSA E.J.. Scattered data approximation of fully fuzzy data by quasi-interpolation. IRANIAN JOURNAL OF FUZZY SYSTEMS[Internet]. 2019;16(3 ):63-72. Available from: https://sid.ir/paper/113313/en

    IEEE: Copy

    K. SHAKIBI, M. AMIRFAKHRIAN, and E.J. KANSA, “Scattered data approximation of fully fuzzy data by quasi-interpolation,” IRANIAN JOURNAL OF FUZZY SYSTEMS, vol. 16, no. 3 , pp. 63–72, 2019, [Online]. Available: https://sid.ir/paper/113313/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button